Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Flaky yellow stool with mucus and itchy feeling under stomach. Suggestion?

Hi, I ve been having problems with my lower stomach lately, also I ve noticed that my stools are looking different a light brown almost yellow and flakey. Sometimes there seems to be a type of mucus on them slightly red in colour. Also from time to time I seem to get itching feeling under the skin of my stomach and also a like burning sensation. Any suggestions? Many thanks.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

You should get a sigmoidoscopy examination to see what is happening inside. Either you are suffering from hemorrhoids or inflammatory bowel disease or anal fissure.

Meanwhile keep your stool soft by taking some laxative and psyllium fibres

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor